Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

   
 
 

 

Closed ideals in group algebras


Author: Walter Rudin
Journal: Bull. Amer. Math. Soc. 66 (1960), 81-83
DOI: https://doi.org/10.1090/S0002-9904-1960-10405-3
MathSciNet review: 0114095
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • Henry Helson, On the ideal structure of group algebras, Ark. Mat. 2 (1952), 83–86. MR 49912, DOI https://doi.org/10.1007/BF02591383
  • Jean-Pierre Kahane, Sur un théorème de Paul Malliavin, C. R. Acad. Sci. Paris 248 (1959), 2943–2944 (French). MR 107130
  • Paul Malliavin, Sur l’impossibilité de la synthèse spectrale dans une algèbre de fonctions presque périodiques, C. R. Acad. Sci. Paris 248 (1959), 1756–1759 (French). MR 107127
  • Paul Malliavin, Sur l’impossibilité de la synthèse spectrale dans une algèbre de fonctions presque périodiques, C. R. Acad. Sci. Paris 248 (1959), 1756–1759 (French). MR 107127
  • Paul Malliavin, Impossibilité de la synthèse spectrale sur les groupes abéliens non compacts, Séminaire P. Lelong, 1958/59, exp. 17, Faculté des Sciences de Paris, 1959, pp. 8 (French). MR 0107126


Additional Information